American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Rudolf Fritsch and Dana May Latch. Homotopy inverses for nerve. Bull. Amer. Math. Soc. 1 (1979) 258-262. MR 513754.
Abstract, references, and article information   
View Article: PDF

[2] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information   
View Article: PDF

[3] R. Lashof. Equivariant smoothing theory. Bull. Amer. Math. Soc. 84 (1978) 1-6. MR 0464252.
Abstract, references, and article information   
View Article: PDF

[4] John Ewing. Some examples of sphere bundles over spheres which are loop spaces $\bmod p$. Bull. Amer. Math. Soc. 80 (1974) 935-938. MR 0353312.
Abstract, references, and article information   
View Article: PDF

[5] John R. Underwood. Primes which are regular for associative $H$-spaces. Bull. Amer. Math. Soc. 79 (1973) 493-495. MR 0315707.
Abstract, references, and article information   
View Article: PDF

[6] Hans J. Munkholm. A collapse result for the Eilenberg-Moore spectral sequence. Bull. Amer. Math. Soc. 79 (1973) 115-118. MR 0312498.
Abstract, references, and article information   
View Article: PDF

[7] John Ewing. On the type of associative $H$-spaces. Bull. Amer. Math. Soc. 78 (1972) 35-37. MR 0292075.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1